# SDR CA150930007

- Difficulty date: September 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Lt Engine
- Part time: 24,757 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE FLIGHT CREW RECEIVED LT ENGINE FAIL MESSAGE AND ENGINE SPOOLED DOWN.  METAL IN TAILPIPE PRELIMINARY STRIP REPORT.  THE NR 3 BEARING HAS FAILED. THERE ARE 6 OFF HPT2 BLADES THAT HAVE FAILED JUST ABOVE THE INNER PLATFORM, SOME A BIT HIGHER THAN OTHERS.  THERE IS EVIDENCE OF CONTACT/RUBS BETWEEN THE HP SYS AND THE LPT SHAFT AT 7 PLACES ALONG THE SHAFT, SUGGESTING THE HP SYS WAS ORBITING SIGNIFICANTLY.  THE HPC SUFFERED FROM AN EXTENSIVE TITANIUM FIRE SUCH THAT YOU CAN SEE DOWN THE BACK OF THE ROTOR AT LEAST 5 STAGES, THE BLADES AND VANES ARE BURNED DOWN TO STUBS.  THE LPT IS AFFECTED BY SUBSTANTIAL IMPACT DAMAGE AS A RESULT OF THE FAILURES UPSTREAM.  THE OIL SCAVENGE TUBE IN THE RBSS WAS FOUND TO HAVE FAILED AND COMPLETELY SEPARATED.  INVESTIGATION ONGOING MORE TO COME.
